# SDR AWXA9500774

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FORWARD EXIT EMERGENCY LIGHT REMAINED ON WHEN SWITCH IN ARMED POSITION.  REMOVED AND REPLACED POWER SUPPLY, OPS CHECK GOOD.  (M)
